Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Tri sprintec for Polycystic Ovarian Syndrome. Will my body build dependency on it ?

I was diagnosed with PCOS and prescribed with Trisprintec 28 by my doctor . My periods are actually not all that irregular, they are just long ( takes 7 days to clear), and I get them at about the same time each month. I weight about 112lbs and height around 5 5. And I m not looking forward to having babies. My only cocern with having PCOS is my acne (on my face and back). Will I gain weight if I start the pills , will it be drastic? Is it true that my skin condition might get worse before it get better? Lastly what would happen if I stop taking the medicine, will my body build dependency on it?
Asked On : Sat, 13 Aug 2011
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
There is no weight gain and if is there very negligible.
It is not necessary that it will worse before it gives better effect.
If acne is due to hormona imbalnce,you have to take it for long time or frequently.
Ok and bye.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor